# SDR AALA961236

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 26702888
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - UPON GEAR RETRACTION, THE AMBER GEAR LIGHT REMAINED ON AND RECIEVED AND EICAS GEAR DISAGREE MESSAGE.  RETURNED TO NORMAL AT 235 KNOTS DURING DESCENT.  RETURNED AND LANDED DFW WITHOUT INCIDENT BUT OVERWEIGHT.  REPLACED LEFT MAIN GEAR DOOR ACTUATOR.  ACCOMPLISHED LANDING GEAR RETRACTION.  ACCOMPLISHED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
